# SDR FDEA201904300973

- Difficulty date: April 30, 2019
- Submitted: May 30, 2019
- Operation: Air carrier
- Aircraft: N381FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46615
- Aircraft time: 98,693 hours, 42,133 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bearing
- Part number: MS2764640
- Condition: Worn
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDIS  381    52-10  8298     30APR19  MEM  OPEN  U  LOGPAGES:2853438  DOOR L1 RATCHES WHEN OPENING ELECTICALLY.  VISUAL INSPECTED L1 DOOR NOTICE THE AIR MOTOR SPROCKET SHAFT WAS WORN DUE TO BEARING  WORN.  REMOVED AND REINSTALLED L1 AIR MOTOR, REMOVED AND REPLACED BEARING, SPACER AND SHAFT IN REF. MM 52-11-02-2. OPS CHECK GOOD. ALSO REINSTALLED PANEL FOR THE MAIN CARGO DOOR CONTROL T HANDLE.  THIS CLEARED MEL.
